MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE

ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE
Catalog Number 01L75-26
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no further patient information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect cyclosporine results for 2 pediatric patients.The patients are a (b)(6) year old with architect cyclosporine measurements every 2-3 weeks.The results usually are around 100 ng/ml but have been measuring high around 130 ng/ml, 150 ng/ml, and 170ng/ml since (b)(6) 2019.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets was performed for architect cyclosporine reagent lot number 01053m800.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Accuracy testing was performed by using internal cyclosporine panels and were tested using retained kits of the likely cause materials.Acceptance criteria were met, which indicates acceptable product performance.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect cyclosporine reagent for lot number 01053m800 was identified.

Brand Name
ARCHITECT CYCLOSPORINE
Common Device Name
CYCLOSPORINE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9498088
Report Number1415939-2019-00235
Device Sequence Number13953729
Product Code MKW
UDI-Device Identifier00380740001315
UDI-Public00380740001315
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2020
Device Catalogue Number01L75-26
Device Lot Number01053M800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2019
Supplement Date Received by Manufacturer01/10/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR PROCESSING MODULE.; LIST 03M74-01, SERIAL (B)(6).